Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Kazuyuki Hatada "Hecke correspondences and Betti cohomology groups for smooth compactifications of Hilbert modular varieties of dimension $\leq 3$," Proceedings of the Japan Academy, Series A, Mathematical Sciences, Proc. Japan Acad. Ser. A Math. Sci. 72(8), 189-193, (1996)